# SDR EIAA980153

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, FLOORBEAM CRACKED UPPER CHORD AT STATION 500.  REPAIRED FLOORBEAM UPPER CHORD FROM RBL 37 TO RBL 55 AT BS 500 IAW SRM 53-10-07 FIG 8.  (M)
